# SDR CA021024002

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 14,537 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSPECTION OF ENGINE REVEALED A LOOSE CENTER ELECTRODE (ABLE TO MOVE WITH FINGERNAIL).  ALSO, INSULATOR ROTATED AROUND INSIDE IGNITER TIP HOUSING.  IGNITER DID FUNCTION, HOWEVER POSSIBILITY OF CATASTROPHIC ENGINE DAMAGE EXISTED.  PART HAS BEEN REPLACED UPON THE DISCOVERY.
